On the analytic integrability of the cored galactic Hamiltonian

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We provide a complete characterization of the analytic first integrals of the cored galactic Hamiltonian. © 2014 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)35-39
JournalApplied Mathematics Letters
Volume33
Issue number1
DOIs
Publication statusPublished - 1 Jul 2014

Keywords

  • Analytic first integrals
  • Cored galactic Hamiltonian

Fingerprint Dive into the research topics of 'On the analytic integrability of the cored galactic Hamiltonian'. Together they form a unique fingerprint.

Cite this